# SDR A6WA200940258

- Difficulty date: May 13, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 131,489 hours, 12,514 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX645322
- Condition: Inoperative
- Location: Hyd System
- Part time: 15,970 hours, 14,696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS NR1 QUANTITY DROPPED TO 25 PERCENT IN FLIGHT.  REMOVED AND REPLACED ENG DRIVEN HYD PUMP NR 1 IAW AMM 29-11-01.  OPS AND LEAK CHECKS GOOD.  (K)
